MAUDE Adverse Event Report: ABBOTT MEDICAL AMPERE¿ RF ABLATION GENERATOR; Cardiac ablation percutaneous catheter

ABBOTT MEDICAL AMPERE¿ RF ABLATION GENERATOR; Cardiac ablation percutaneous catheter
Model Number H700488
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One ampere¿ rf ablation generator was received for analysis.When ac power was applied to the generator, the screen failed to illuminate and no boot sequence was observed, confirming the reported event.Inspection of the power supply fuses confirmed both fuses were intact.Temporarily replaced the power supply board with a known good board assembly and power was reapplied to the system, upon which a normal boot sequence was observed, and normal function was restored to the unit.Based on the information provided to abbott and the investigation performed, root cause of the field reported event was isolated to abnormal functionality of the power supply board assembly.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Event or Problem Description
During patient preparation for a procedure, it was noted that the ampere generator would not boot up.The procedure was then cancelled.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
Cardiac ablation percutaneous catheter
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23698433
Report Number2184149-2025-00203
Device Sequence Number10231813
Product Code LPB
UDI-Device Identifier05415067004888
UDI-Public(01)05415067004888(10)5660333
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700488
Device Lot Number5660333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown